Library Header Image
LSE Research Online LSE Library Services

On multi-step non-linear least-squares predication

Moenaddin, R and Tong, Howell (1988) On multi-step non-linear least-squares predication. Journal of the Royal Statistical Society. Series D: The Statistician, 37 (2). pp. 101-110. ISSN 1467-9884

Full text not available from this repository.
Item Type: Article
Official URL:
Additional Information: © 1988 Blackwell Publishing Ltd
Divisions: Economics
Subjects: H Social Sciences > H Social Sciences (General)
H Social Sciences > HA Statistics
Date Deposited: 08 Jul 2008 13:59
Last Modified: 15 May 2024 23:30

Actions (login required)

View Item View Item